# SDR IXXA2023052301

- Difficulty date: December 29, 2022
- Submitted: May 24, 2023
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 65,837 hours, 25,721 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3531
- Condition: Failed Insp
- Location: Zone 100
- Part time: 65,837 hours, 25,721 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH ATI-ALR-5365-757-DENT_BUCKLE_39 - REPLACE REPAIR DURING C CHECK VISIT FUSELAGE EXTERIOR BTWN STA 1580- STA 1600, BTWN STR 25R-STR 26R. REF TO XTREME AVIATION WO 009657 NR 459
